# SDR SWAA2025121953744

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 60,971 hours, 36,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 DOOR EMERGENCY EXIT DOOR SLIDE GIRT BAR RETAINER CLIP BROKE.   REPLACED R2 ESCAPE SLIDE GIRT BAR RETAINER (STOP ASSY) IAW AMM25-66-01
